Alert archive / Mississippi / Flash Flood Warnings in 2014
Flash Flood Warning 17, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Apr 27, 2014, 1:12 PM CDT for DeSoto County, Marshall County, Tate County, Mississippi; Shelby County, Tennessee; Crittenden County, St. Francis County, Arkansas. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2014, 1:12 PM CDT (18:12 UTC)
- Expired
- Apr 27, 2014, 6:15 PM CDT
- In force
- 5 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Crittenden County, AR, St. Francis County, AR, DeSoto County, MS, Marshall County, MS, Tate County, MS, Shelby County, TN
The radar
The Memphis radar (KNQA), 44 km from the middle of the area, began a volume at 18:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 6.2 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 644 J/kg
- Mixed-layer CIN
- -205 J/kg
- Mixed-layer LCL
- 1166 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
205
WGUS54 KMEG 271812
FFWMEG
ARC035-123-MSC033-093-137-TNC157-272115-
/O.NEW.KMEG.FF.W.0017.140427T1812Z-140427T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
112 PM CDT SUN APR 27 2014
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
NORTHEASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
WESTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
NORTHERN TATE COUNTY IN NORTHWEST MISSISSIPPI...
SOUTHERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 415 PM CDT
* AT 112 PM CDT...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAINFALL
HAS OCCURRED OVER THE PAST HOUR. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT 2 HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARION...
WEST MEMPHIS...HERNANDO...HORN LAKE...OLIVE BRANCH...SOUTHAVEN...
BARTLETT...COLLIERVILLE...GERMANTOWN...MIDTOWN MEMPHIS...CORDOVA
AND T O FULLER STATE PARK.
THIS WARNING ALSO INCLUDES AREAS NEAR BRANDYWINE LAKE AND WAPANOCCA
LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3515 9059 3515 9050 3526 9051 3524 8964
3500 8964 3500 8954 3457 8945 3466 9021
3491 9009 3501 9064
$$3 follow-up statements
292
WGUS74 KMEG 272008
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
308 PM CDT SUN APR 27 2014
ARC035-123-MSC033-093-137-TNC157-272115-
/O.CON.KMEG.FF.W.0017.000000T0000Z-140427T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TATE MS-MARSHALL MS-DESOTO MS-SHELBY TN-CRITTENDEN AR-ST. FRANCIS AR-
308 PM CDT SUN APR 27 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR
NORTHEASTERN ST. FRANCIS...CENTRAL CRITTENDEN...SOUTHERN SHELBY...
DESOTO...WESTERN MARSHALL AND NORTHERN TATE COUNTIES...
AT 305 PM CDT...UP TO 3 INCHES OF RAINFALL HAS OCCURRED OVER THE
PAST 3 HOURS.
ANOTHER INCH OF RAIN IS POSSIBLE. IN PLACES WHERE THE RAIN ENDS
RUNOFF WILL CONTINUE TO CAUSE FLOODING PROBLEMS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARION...WEST
MEMPHIS...HERNANDO...HORN LAKE...OLIVE BRANCH...SOUTHAVEN...
BARTLETT...COLLIERVILLE...GERMANTOWN...MIDTOWN MEMPHIS...CORDOVA AND
T O FULLER STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
.DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3515 9059 3515 9050 3526 9051 3524 8964
3500 8964 3500 8954 3457 8945 3466 9021
3491 9009 3501 9064
$$305
WGUS54 KMEG 272109
FFWMEG
ARC035-123-MSC033-093-137-TNC157-272315-
/O.EXT.KMEG.FF.W.0017.000000T0000Z-140427T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
409 PM CDT SUN APR 27 2014
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS...
NORTHEASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
DESOTO COUNTY IN NORTHWEST MISSISSIPPI...
WESTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
NORTHERN TATE COUNTY IN NORTHWEST MISSISSIPPI...
SOUTHERN SHELBY COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 615 PM CDT
* AT 409 PM CDT...DOPPLER RADAR ESTIMATES UP TO 3 INCHES OF
RAINFALL HAS OCCURRED OVER THE PAST 3 HOURS. SHOWERS AND
THUNDERSTORMS WILL PRODUCE AN ADDITIONAL 1 TO 2 INCHES OF RAIN
OVER THE NEXT 2 HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARION...
WEST MEMPHIS...HERNANDO...HORN LAKE...OLIVE BRANCH...SOUTHAVEN...
BARTLETT...COLLIERVILLE...GERMANTOWN...MIDTOWN MEMPHIS...CORDOVA
AND T O FULLER STATE PARK.
THIS WARNING ALSO INCLUDES AREAS NEAR BRANDYWINE LAKE AND WAPANOCCA
LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
.DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3515 9059 3515 9050 3526 9051 3524 8964
3500 8964 3500 8954 3457 8945 3466 9021
3491 9009 3501 9064
$$988
WGUS74 KMEG 272319
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
619 PM CDT SUN APR 27 2014
ARC035-123-MSC033-093-137-TNC157-272329-
/O.EXP.KMEG.FF.W.0017.000000T0000Z-140427T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TATE MS-MARSHALL MS-DESOTO MS-SHELBY TN-CRITTENDEN AR-ST. FRANCIS AR-
619 PM CDT SUN APR 27 2014
...THE FLASH FLOOD WARNING HAS EXPIRED FOR NORTHEASTERN ST.
FRANCIS...CENTRAL CRITTENDEN...SOUTHERN SHELBY...DESOTO...WESTERN
MARSHALL AND NORTHERN TATE COUNTIES...
THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO
EXPIRE.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3515 9059 3515 9050 3526 9051 3524 8964
3500 8964 3500 8954 3457 8945 3466 9021
3491 9009 3501 9064
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 27, 10:57 AM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Apr 27, 10:57 AM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1057 AM CDT SUN APR 27 2014
.UPDATE...
CONVECTION CONTINUES ACROSS MUCH OF THE MIDSOUTH. THE ACTIVITY IS
AHEAD OF A SECONDARY WARM FRONT. MODELS INDICATE THAT THE FRONT
AND CONVECTION WILL SLOWLY LIFT TO THE NORTHEAST AS THE DAY
PROGRESSES. BEHIND THE FRONT...THE ATMOSPHERE BECOMES EVEN MORE
UNSTABLE. DEWPOINTS WILL CLIMB INTO THE UPPER 60S AS TEMPERATURES
RISE INTO THE LOWER 80S. A FEW SUPERCELLS MAY DEVELOP ACROSS
SOUTHERN ARKANSAS DURING THE AFTERNOON AND EARLY EVENING HOURS
AHEAD OF THE THUNDERSTORM ACTIVITY THAT DEVELOPS ALONG THE DRY
LINE WHICH IS CURRENTLY OVER EASTERN OKLAHOMA. THESE SUPERCELLS
MAY PUSH INTO EASTERN ARKANSAS DURING THE LATE AFTERNOON TO EARLY
EVENING HOURS. MEANWHILE...DRY LINE THUNDERSTORM ACTIVITY WILL
LIKELY MOVE INTO THE MIDSOUTH AFTER 8 PM. HAVE ADJUSTED POPS
ACCORDINGLY. UPDATE WILL BE OUT SHORTLY.
KRM
&&
.DISCUSSION... /ISSUED 455 AM CDT SUN APR 27 2014/
DANGEROUS SEVERE WEATHER OUTBREAK INCLUDING STRONG TORNADOES
EXPECTED ACROSS PORTIONS OF THE MIDSOUTH FROM LATE THIS AFTERNOON
INTO TONIGHT. ANOTHER SEVERE WEATHER OUTBREAK IS POSSIBLE MONDAY
AND AGAIN TUESDAY FOR PORTIONS OF THE AREA.
THE CALM BEFORE THE STORM WAS OBSERVED ACROSS THE MIDSOUTH EARLY
THIS MORNING. SKIES WERE MOSTLY CLOUDY WITH A LIGHT SOUTHEAST WIND.
TEMPERATURES WERE WARMER THAN THE LAST COUPLE OF MORNINGS WITH
READINGS AT 4 AM RANGING FROM 59 DEGREES AT PARIS TN TO 72 DEGREES
AT CLARKSDALE MS.
A WARM FRONT WAS PUSHING TOWARD THE MIDSOUTH FROM THE SOUTHWEST AND
WILL MOVE THROUGH THE REGION THIS MORNING. THE ATMOSPHERE WAS MORE
MOIST AND UNSTABLE SOUTHWEST OF THE WARM FRONT WITH SURFACE DEW
POINTS IN THE MIDDLE AND UPPER 60S. A FEW THUNDERSTORMS WERE
BEGINNING TO BREAK OUT OVER SOUTHEAST AR. THE LATEST HIGH RESOLUTION
RAPID REFRESH MODEL (HRRR) INDICATES SHOWERS AND THUNDERSTORMS
INCREASING ALONG THE FRONT THIS MORNING AS IT MOVES INTO THE
MIDSOUTH. AN UPPER LEVEL SHORT WAVE WILL ALSO HELP TO TRIGGER
SHOWERS AND THUNDERSTORMS. ADJUSTED AND INCREASED THE POPS FOR THIS
MORNING BASED ON THE LATEST HRRR MODEL.
ATTENTION THEN TURNS TO A MUCH MORE SERIOUS SEVERE WEATHER AND FLASH
FLOOD SETUP THAT WILL DEVELOP ACROSS THE MIDSOUTH BEGINNING BY LATE
AFTERNOON. AS THE WARM FRONT MOVES TO THE NORTHEAST...VERY UNSTABLE
AND MOIST AIR WILL PUSH INTO THE MIDSOUTH. A STRONG AND CLOSED UPPER
LEVEL LOW WILL MOVE INTO WESTERN NE AND WESTERN KS. AN ASSOCIATED
DRY LINE WILL EXTEND AT EARLY EVENING FROM EASTERN KS INTO EASTERN
OK. PARAMETERS ARE COMING TOGETHER FOR THE FORMATION OF DISCRETE
SUPERCELLS TO DEVELOP ACROSS THE ARKLATEX REGION INTO CENTRAL AR
THIS AFTERNOON...THEN SPREAD INTO EASTERN AR AND PORTIONS OF
NORTHWEST MS BY LATE AFTERNOON OR EARLY EVENING...THEN CROSSING INTO
WEST TN ALONG THE MS RIVER THIS EVENING. SEVERE WEATHER PARAMETERS
ARE IMPRESSIVE FOR THE POSSIBILITY OF SIGNIFICANT TORNADOES. MIXED
LAYER MOST UNSTABLE CAPE WILL INCREASE TO BETWEEN 2000 AND 3000 J/KG
WITH 0-1 KM STORM RELATIVE HELICITY INCREASING TO BETWEEN 300 AND
350 M2/S2. 850 WINDS INCREASE TO 50 KTS. A MODERATE RISK OF SEVERE
THUNDERSTORMS EXIST ACROSS ALL OF EAST ARKANSAS...THE MISSOURI
BOOTHEEL AND THOSE PORTIONS OF WEST TENNESSEE AND NORTH MISSISSIPPI
ALONG AND WEST OF A LINE FROM DYERSBURG TENNESSEE TO CHARLESTON
MISSISSIPPI. A SLIGHT RISK OF SEVERE THUNDERSTORMS EXIST ELSEWHERE
ACROSS THE MIDSOUTH FOR TONIGHT. A FEW TORNADOES...DAMAGING
WINDS...AND LARGE HAIL ARE LIKELY. TORNADOES MAY BE STRONG
ESPECIALLY IN THE MODERATE RISK AREA. THINK TONIGHT WILL BE A VERY
ACTIVE NIGHT WEATHERWISE AS THUNDERSTORMS CONTINUE TO PUSH EASTWARD
AND CONGEAL INTO ONE OR MORE MESOSCALE CONVECTIVE SYSTEMS.
ALTHOUGH...DISCRETE SUPERCELLS MAY ALSO CONTINUE WELL INTO THE
NIGHT. THE DRY LINE WILL PUSH INTO WESTERN MO AND WESTERN AR
OVERNIGHT. HEAVY RAINFALL AND FLASH FLOODING WILL BE ON THE INCREASE
WITH PRECIPITABLE WATER VALUES CLIMBING TO BETWEEN 1.5 AND 1.9
INCHES. ISSUED A WIND ADVISORY FOR STRONG AND GUSTY SOUTHERLY
GRADIENT WINDS FOR EAST ARKANSAS...AND PORTIONS OF THE MISSOURI
BOOTHEEL AND NORTHWEST MISSISSIPPI FROM LATE THIS MORNING INTO THIS
EVENING.
ON MONDAY...CONDITIONS MAY SETTLE DOWN BRIEFING LATE TONIGHT AND
EARLY MONDAY MORNING WITH INSTABILITY TEMPORARILY WANING. BUT WITH
STRONG UPPER LEVEL DYNAMICS AND HIGH SHEAR CONTINUING ALONG WITH
SOME INSTABILITY...SOME THUNDERSTORMS STILL MAY POSE A THREAT OF
BECOMING SEVERE EVEN EARLY IN THE MORNING. HOWEVER...THE MAIN THREAT
OF ANOTHER SEVERE WEATHER OUTBREAK WILL OCCUR MONDAY AFTERNOON INTO
MONDAY NIGHT SHIFTING TO EAST OF THE MS RIVER ACROSS MUCH OF NORTH
MS INTO PORTIONS OF WEST TN. A FEW STRONG TORNADOES...DAMAGING
WINDS...LARGE HAIL...AND HEAVY RAINFALL ARE ALL LIKELY ONCE AGAIN.
THE DRY LINE WILL MOVE INTO EASTERN AR BY SUNSET MONDAY AS THE
STRONG UPPER LOW OVER THE CENTRAL PLAINS MOVES EASTWARD.
THE SITUATION BECOMES SOMEWHAT MUDDLED BY TUESDAY WITH ALL THE
PREVIOUS CONVECTION AND THE MODELS NOT IN THE BEST AGREEMENT ON
EXACTLY HOW FAST THE DRY LINE / COLD FRONT PUSHES TO THE EAST. RIGHT
NOW...IT LOOKS LIKE THE BEST CHANCE FOR ORGANIZED SEVERE WEATHER
WILL SHIFT TO NORTHEAST MS.
DRY AND COOLER WEATHER WILL RETURN WEDNESDAY CONTINUING INTO THE
BEGINNING OF NEXT WEEKEND.
JCL
&&
.AVIATION...
12Z TAF CYCLE
CONDITIONS WILL START OFF...WITH TEMPO MVFR WEATHER AS FIRST LINE
OF SHOWERS AND STORMS ALONG WARM FRONT LIFTS NORTHWARD LATE THIS
MORNING THROUGH EARLY AFTERNOON. EXPECT A PERIOD OF DRY/VFR
CONDITIONS FROM ROUGHLY MID AFTERNOON THROUGH EARLY
EVENING BEFORE NEXT STRONGER LINE OF STORMS MOVES IN FROM THE
WEST. CONDITIONS WILL THEN FALL TO TEMPO IFR...WITH A TRANSITION
TO PREDOMINATE IFR/MVFR VERY LATE IN THE CYCLE. SOUTH WINDS AT
8-12KTS EARLY WILL STRENGTHEN THROUGHOUT THE DAY...WITH GUSTS IN
THE 22-26KT RANGE CONTINUING THROUGH MOST OF THE NIGHT.
JAB
&&
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR DUNKLIN.
FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR DUNKLIN-PEMISCOT.
MS...WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR COAHOMA-TUNICA.
FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY
EVENING FOR ALCORN-BENTON MS-CALHOUN-CHICKASAW-COAHOMA-
DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-MONROE-PANOLA-
PONTOTOC-PRENTISS-QUITMAN-TALLAHATCHIE-TATE-TIPPAH-
TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY
EVENING FOR BENTON TN-CARROLL-CHESTER-CROCKETT-DECATUR-DYER-
FAYETTE-GIBSON-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-
LAUDERDALE-MADISON-MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Apr 27, 9:16 AM CDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 916 AM CDT SUN APR 27 2014 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-281200- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 916 AM CDT SUN APR 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT A WARM FRONT WILL SURGE THROUGH THE MIDSOUTH THIS MORNING WITH SHOWERS AND THUNDERSTORMS. A FEW STORMS MAY BE STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT. AN OUTBREAK OF SEVERE THUNDERSTORMS INCLUDING TORNADOES IS EXPECTED FROM LATE THIS AFTERNOON INTO TONIGHT ACROSS PORTIONS OF THE MIDSOUTH. A MODERATE RISK OF SEVERE THUNDERSTORMS EXIST ACROSS ALL OF EAST ARKANSAS...THE MISSOURI BOOTHEEL AND THOSE PORTIONS OF WEST TENNESSEE AND NORTH MISSISSIPPI ALONG AND WEST OF A LINE FROM DYERSBURG TENNESSEE TO CHARLESTON MISSISSIPPI. THE MODERATE RISK AREA INCLUDES THE CITIES OF MEMPHIS...JONESBORO...AND CLARKSDALE MISSISSIPPI. A SLIGHT RISK OF SEVERE THUNDERSTORMS EXIST ELSEWHERE ACROSS THE MIDSOUTH. A FEW TORNADOES...DAMAGING WINDS...AND LARGE HAIL ARE LIKELY. TORNADOES MAY BE STRONG ESPECIALLY IN THE MODERATE RISK AREA. HEAVY RAINFALL RESULTING IN FLASH FLOODING IS POSSIBLE THIS AFTERNOON AND TONIGHT. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR EAST ARKANSAS AND THE MISSOURI BOOTHEEL FOR THIS AFTERNOON...AND ALL OF THE MIDSOUTH TONIGHT. A WIND ADVISORY HAS BEEN ISSUED FOR EAST ARKANSAS...AND PORTIONS OF THE MISSOURI BOOTHEEL AND NORTHWEST MISSISSIPPI FROM LATE THIS MORNING INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A MODERATE RISK OF SEVERE THUNDERSTORMS WILL EXIST MONDAY AFTERNOON AND NIGHT ACROSS MUCH OF NORTH MISSISSIPPI INTO PORTIONS OF WEST TENNESSEE. A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL EXIST ELSEWHERE ACROSS THE MIDSOUTH. A FEW TORNADOES...DAMAGING WINDS AND LARGE HAIL MAY OCCUR. TORNADOES MAY BE STRONG ESPECIALLY IN THE MODERATE RISK AREA. THE THREAT FOR ORGANIZED SEVERE WEATHER WILL SHIFT TO NORTHEAST MISSISSIPPI TUESDAY. HEAVY RAINFALL WILL BE POSSIBLE FROM ADDITIONAL ROUNDS OF THUNDERSTORMS MONDAY AND TUESDAY. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR ALL THE MIDSOUTH. A WIND ADVISORY MAY BECOME NECESSARY FOR PORTIONS OF THE AREA MONDAY. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL BE NEEDED THIS AFTERNOON INTO TUESDAY.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 3:35 AM CDT | Wind Advisory | MEG | Alcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more | 33 hr |
| Apr 27, 11:03 AM CDT | River Flood Warning | MEG | Lowndes, Monroe | 3 days |
| Apr 27, 11:05 AM CDT | River Flood Warning | MEG | Monroe | 4 days |
| Apr 27, 11:05 AM CDT | River Flood Warning | MEG | Monroe | 4 days |
| Apr 27, 12:42 PM CDT | Flash Flood Warning | MEG | DeSoto, Tate, Tunica | 3 hr |
| Apr 27, 2:20 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw, Pontotoc | 40 min |
| Apr 27, 2:25 PM CDT | Flash Flood Warning | MEG | Benton, Marshall | 5 hr |
| Apr 27, 2:53 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Lee, Monroe | 37 min |
| Apr 27, 2:57 PM CDT | Flash Flood Warning | MEG | Alcorn, Benton, Prentiss, Tippah | 5 hr |
| Apr 27, 3:44 PM CDT | Flash Flood Warning | MEG | DeSoto, Tate, Tunica | 2 hr |
| Apr 27, 3:52 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma | 38 min |
| Apr 27, 4:13 PM CDT | Flash Flood Warning | MEG | Lee, Prentiss, Union | 3 hr |
| Apr 27, 4:30 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman | 30 min |
| Apr 27, 4:55 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Panola, Quitman, Tallahatchie, Tunica | 50 min |
| Apr 27, 5:14 PM CDT | Tornado Warning | MEG | Coahoma, Panola, Quitman | 46 min |
| Apr 27, 5:16 PM CDT | Flash Flood Warning | MEG | Alcorn, Prentiss, Tishomingo | 3 hr |
| Apr 27, 5:49 PM CDT | Severe Thunderstorm Warning | MEG | Coahoma, Quitman, Tunica | 41 min |
| Apr 27, 5:57 PM CDT | Tornado Warning | MEG | Panola | 48 min |
| Apr 27, 6:18 PM CDT | Tornado Warning | MEG | Panola, Quitman, Tate, Tunica | 42 min |
| Apr 27, 6:42 PM CDT | Tornado Warning | MEG | Lafayette, Marshall, Panola, Tate | 48 min |
| Apr 27, 6:52 PM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tate | 38 min |
| Apr 27, 5:11 PM CDT | Flash Flood Warning | MEG | Decatur | 3 hr |
| Apr 27, 11:14 AM CDT | Flash Flood Warning | MEG | Lee, St. Francis | 3 hr |
| Apr 27, 6:24 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Greene | 36 min |
Nearby
Flash Flood Warnings in Mississippi, 2014Flash Flood Warnings in Arkansas, 2014Flash Flood Warnings in Tennessee, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.